# SDR QXEA0101468

- Difficulty date: September 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4047
- Aircraft time: 490 hours, 475 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Door
- Condition: Departed
- Location: Hydraulic Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

SEA - LEFT HYDRAULIC ACCESS DOOR CAME OFF IN FLIGHT. INSTALLED NEW LEFT HYDRAULIC ACCESS DOOR IAW EA 6-54-06, DATED 9-7-01.
